# SDR DALA13058013142

- Difficulty date: November 1, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 31,203 hours, 16,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SLOPE PANEL 162CF HAS MULTIPLE DENTS, EDGE DAMAGED & CRACKED.   SLOPE PANEL FABRICATED IAW AMM 25-50-00-340-007-A, SRM 53-02-00, FIG 209 & DWG 3D25-40532.
